Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 19, Issue 1

Issues

ON SAMPLING AND SECOND ORDER DIFFERENCE EQUATIONS

M. H. Annaby / A. G. Garcia / M. A. Hernández-Medina

About the article

Published in Print: 1999-03-01


Citation Information: Analysis, Volume 19, Issue 1, Pages 79–92, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1999.19.1.79.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M. Z. Abd-Alla, M. H. Annaby, H. A. Hassan, and H. A. Ayad
Journal of Difference Equations and Applications, 2018, Page 1
[2]
M. H. Annaby and R. M. Asharabi
Integral Transforms and Special Functions, 2017, Volume 28, Number 10, Page 732
[3]
H.A. Hassan
Journal of Mathematical Analysis and Applications, 2008, Volume 339, Number 2, Page 811
[4]
A. G. García and M. A. Hernández-medina
Journal of Difference Equations and Applications, 2000, Volume 6, Number 6, Page 695
[5]
Antonio G. Garcı́a and Miguel A. Hernández-Medina
Journal of Computational and Applied Mathematics, 2001, Volume 134, Number 1-2, Page 13
[6]
Fredrick Oluoch Nyamwala
Mathematische Nachrichten, 2015, Volume 288, Number 8-9, Page 1009

Comments (0)

Please log in or register to comment.
Log in